# SDR 96ZZZX5624

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8CE
- Make and model: Cessna T337G
- Aircraft serial: P3370144
- Engine: Cont TSIO360C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through-Bolt
- Part number: 6419441048
- Condition: Broken
- Location: Nr 2 Cyl Base
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER THROUGH-BOLT IN NR 2 CYLINDER BASE BROKEN.
